Ivan Matic

Assistant Professor
Department of Mathematics, 6th Floor, Room 6-230
Baruch College, City University of New York
One Bernard Baruch Way
(55 Lexington Ave. at 24th St)
New York NY, 10010

Office: VC 6-294, Phone: (646) 312-4142
E-mail: Ivan"dot"Matic"at"baruch"dot"cuny"dot"edu


Fall 2017

Click here to access the material and information about current and past courses.


Click here to get a more detailed description of my research. I am interested in probability, statistical mechanics, partial differential equations, combinatorics, and dynamical systems.


  • I. Matic, R. Radoicic, D. Stefanica, Polya-based approximation for the ATM-forward implied volatility, preprint [PDF]

  • J. Gatheral, I. Matic, R. Radoicic, D. Stefanica, Tighter bounds for implied volatility, International Journal of Theoretical and Applied Finance (2017) [PDF]

  • I. Matic, R. Radoicic, D. Stefanica, A sharp Polya-based approximation to the normal CDF, preprint [PDF]

  • I. Matic, A parallel algorithm for the constrained shortest path problem on lattice graphs, preprint [PDF]

  • I. Matic, D. Sivakoff, Excited deterministic walk in a random environment, Electronic Journal of Probability, vol. 20 (2015) no. 44, 1-19, Institute of Mathematical Statistics, ISSN 1083-6489 [PDF]

  • I. Matic, Inequalities with determinants of perturbed positive matrices, Linear Algebra and its Applications 449 (2014), 166–174 [PDF]

  • I. Matic, J. Nolen, A sublinear variance bound for solutions of a random Hamilton-Jacobi equation, Journal of Statistical Physics, 149 (2012), 342-361 [PDF]

  • I. Matic, Large deviations for processes in random environments with jumps, Electronic Journal of Probability, vol. 16 no. 87 (11-23-2011), pp. 2406-2438, Institute of Mathematical Statistics, ISSN 1083-6489 [PDF]

  • I. Matic, Homogenizations and large deviations (PhD Thesis), UC Berkeley, 2010 [PDF]



  • D. Djukic, V. Jankovic, I. Matic, N. Petrovic, The IMO Compendium 1959-2009 (second edition), Springer 2011

  • V. Baltic, D. Djukic, Dj. Krtinic, I. Matic, Practice Problems for High School Math Competitions in Serbia (in Serbian), Serbian Mathematical Society, 2008

  • Z. Kadelburg, D. Djukic, M. Lukic, I. Matic, Inequalities (in Serbian), Serbian Mathematical Society, 2003


CUNY Probability

CUNY Probability Seminar

Ivan Matic | Research | Teaching | CV | IMOmath | Department of Mathematics | Baruch College | CUNY